Comptes Rendus
Contrôle optimal
Stabilisation d'un système de la thermoélasticité anisotrope avec feedbacks non linéaires
[Stabilization of a system of anisotropic thermoelasticity by nonlinear feedbacks.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 561-566.

In this Note we study the stabilization of an anisotropic thermoelasticity system with (natural) Neumann boundary condition and nonlinear internal and/or boundary feedbacks. Our method consists of showing the exponential stability of the linear system by using an integral inequality, obtained by the technique of Bey et al. [E.J.D.E. 78 (2001) 1–23]; the stabilisation of the nonlinear system is deduced owing to the results from Nicaise [Rendiconti Di Matematica, Ser. VII 23 (2003) 83–116].

Dans cette Note on étudie la stabilisation d'un système de la thermoélasticité anisotrope linéaire avec condition (naturelle) de Neumann sur une partie du bord, à l'aide de feedbacks non linéaires, l'un interne et/ou l'autre frontière. La démarche utilisée consiste à montrer la stabilisation exponentielle du système linéaire en établissant une inégalité intégrale, obtenue par la technique de Bey et al. [E.J.D.E. 78 (2001) 1–23] ; la stabilisation du système non linéaire s'en déduit grâce aux résultats de Nicaise [Rendiconti Di Matematica, Ser. VII 23 (2003) 83–116].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.08.008
Amar Heminna 1; Serge Nicaise 2; Abdoulaye Sene 3

1 Faculté de mathématiques, U.S.T.H.B, Alger, Algérie
2 Université de Valenciennes, MACS, ISTV, 59313 Valenciennes cedex 9, France
3 Département de mathématiques, faculté des sciences U.C.A.D, Dakar, Sénégal
@article{CRMATH_2004__339_8_561_0,
     author = {Amar Heminna and Serge Nicaise and Abdoulaye Sene},
     title = {Stabilisation d'un syst\`eme de la thermo\'elasticit\'e anisotrope avec feedbacks non lin\'eaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {561--566},
     publisher = {Elsevier},
     volume = {339},
     number = {8},
     year = {2004},
     doi = {10.1016/j.crma.2004.08.008},
     language = {fr},
}
TY  - JOUR
AU  - Amar Heminna
AU  - Serge Nicaise
AU  - Abdoulaye Sene
TI  - Stabilisation d'un système de la thermoélasticité anisotrope avec feedbacks non linéaires
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 561
EP  - 566
VL  - 339
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2004.08.008
LA  - fr
ID  - CRMATH_2004__339_8_561_0
ER  - 
%0 Journal Article
%A Amar Heminna
%A Serge Nicaise
%A Abdoulaye Sene
%T Stabilisation d'un système de la thermoélasticité anisotrope avec feedbacks non linéaires
%J Comptes Rendus. Mathématique
%D 2004
%P 561-566
%V 339
%N 8
%I Elsevier
%R 10.1016/j.crma.2004.08.008
%G fr
%F CRMATH_2004__339_8_561_0
Amar Heminna; Serge Nicaise; Abdoulaye Sene. Stabilisation d'un système de la thermoélasticité anisotrope avec feedbacks non linéaires. Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 561-566. doi : 10.1016/j.crma.2004.08.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.08.008/

[1] F. Alabau; V. Komornik Boundary observability, controllability and stabilization of linear elastodynamic systems, SIAM J. Contr. Optim., Volume 37 (1999), pp. 521-542

[2] R. Bey; A. Heminna; J.-P. Lohéac Boundary stabilization of a linear elastodynamic system with variables coefficients, E.J.D.E., Volume 78 (2001), pp. 1-23

[3] R. Brossard; J.-P. Lohéac Stabilisation frontière du système élastodynamique dans un polygone plan, C. R. Acad. Sci. Paris, Ser. I, Volume 338 (2004), pp. 213-218

[4] M.A. Horn Implications of sharp trace regularity results on boundary stabilization of the system of linear elasticity, J. Math. Anal. Appl., Volume 223 (1998), pp. 126-150

[5] V. Komornik Exact Controllability and Stabilisation, The Multiplier Method, RMA, Masson, 1994

[6] J.E. Lagnese Boundary stabilization of linear elastodynamic systems, SIAM J. Contr. Optim., Volume 21 (1983), pp. 968-984

[7] W.J. Liu Partial exact controllability and exponential stability in higher-dimensional linear thermoelasticity, ESAIM COCV, Volume 3 (1998), pp. 23-48

[8] G. Lebeau; E. Zuazua Decay rates for the three-dimensional linear system of thermoelasticity, Arch. Rational Mech. Anal., Volume 148 (1999), pp. 179-231

[9] W.J. Liu; E. Zuazua Uniform Stabilization of the higher dimentional System of thermoelasticity with a nonlinear boundary feedback, Quart. Appl. Math., Volume 59 (2001), pp. 269-314

[10] S. Nicaise Stability and controllability of and abstract evolution equetion of hyperbolic type and concrete applications, Rendiconti Di Matematica, Ser. VII, Volume 23 (2003), pp. 83-116

[11] S. Nicaise Stability and controllability of the electromagneto-elastic system, Portugal. Math., Volume 60 (2003), pp. 37-70

Cited by Sources:

Comments - Policy


Articles of potential interest

Stabilisation frontière du système élastodynamique dans un polygone plan

Romain Brossard; Jean-Pierre Lohéac

C. R. Math (2004)